Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/3924
Title: Limit Theorem for A Semi-Markovian Random Walk with General Interference of Chance
Other Titles: Had Teorem untuk Jalan Rawak Semi-Markovan dengan Kemungkinan Gangguan Umum
Authors: Khaniyev, Tahir
Sevinç, Özlem Ardıç
Keywords: Had taburan
jalan rawak
kemungkinan gangguan diskrit
penumpuan yang lemah
taburan ergodik
Discrete interference of chance
ergodic disfribution
limit disfribution
random walk
weak convergence
Issue Date: Apr-2020
Publisher: Penerbit Universiti Kebangsaan Malaysia
Source: Khaniyev, T., & Sevinc, O. A. (2020). Limit Theorem for A Semi-Markovian Random Walk with General Interference of Chance. Sains Malaysiana, 49(4), 919-928.
Abstract: A semi-Markovian random-walk process with general interference of chance was constructed and investigated. The key point of this study is the assumption that the discrete interference of chance has a general form. Under some conditions, it is proved that the process is ergodic, and the exact forms of the ergodic distribution and characteristic function of the process are obtained. By using basic identity for random walks, the characteristic function of the process is expressed by the characteristic function of a boundary functional. Then, two-term asymptotic expansion for the characteristic function of the standardized process is found. Using this asymptotic expansion, a weak convergence theorem for the ergodic distribution of the standardized process is proved, and the limiting form for the ergodic distribution is obtained. The obtained limit distribution coincides with the limit distribution of the residual waiting time of the renewal process generated by a sequence of random variables expressing the discrete interference of chance.
Proses jalan rawak semi-Markovan dengan kemungkinan gangguan umum telah dibangunkan dan dikaji. Isi utama kajian ini adalah andaian bahawa kemungkinan gangguan diskrit mempunyai bentuk umum. Dalam beberapa keadaan, terbukti bahawa prosesnya ergodik dan bentuk asal taburan ergodik serta fungsi pencirian prosesnya diperoleh. Dengan menggunakan identiti asas untuk jalan rawak, fungsi pencirian prosesnya diungkapkan oleh fungsi pencirian sempadan fungsian. Kemudian, pengembangan asimptotik dua penggal untuk fungsi pencirian piawai prosesnya ditemui. Dengan menggunakan pengembangan asimtotik ini, teorem penumpuan yang lemah untuk taburan ergodik daripada proses piawai dibuktikan dan bentuk pembatasan untuk taburan ergodik diperoleh. Taburan had yang diperoleh bertepatan dengan had taburan sisa masa menunggu proses pembaharuan yang dihasilkan oleh jujukan pemboleh ubah rawak yang mengungkapkan kemungkinan gangguan diskrit.
URI: https://hdl.handle.net/20.500.11851/3924
http://www.ukm.my/jsm/english_journals/vol49num4_2020/vol49num4_2020pg919-928.html
ISSN: 0126-6039
Appears in Collections:Endüstri Mühendisliği Bölümü / Department of Industrial Engineering
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

82
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.